Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 21, No. 2, pp. 155-160 (2005)

Approximation properties of partial sums of Fourier series

T. Karchava

Sokhumi Branch of Tbilisi State University

Abstract: In this paper we find class of functions for which the Lebesgue estimate can be improved.

Keywords: Fourier series, Lebesgue estimation, modulus of continuity.

Classification (MSC2000): 41A10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition